BibTeX record journals/dm/ChenWM14

download as .bib file

@article{DBLP:journals/dm/ChenWM14,
  author    = {Jingyuan Chen and
               Dianhua Wu and
               Ying Miao},
  title     = {Bounds and constructions for (v, W, 2, Q)-OOCs},
  journal   = {Discrete Mathematics},
  volume    = {328},
  pages     = {16--22},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2014.03.028},
  doi       = {10.1016/j.disc.2014.03.028},
  timestamp = {Sun, 28 May 2017 13:25:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChenWM14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics